Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182

      [Search Papers] [Print this List]
    371. M. Amini,
    C*-algebras of 2-groupoids,
    Rocky Mountain J. Math. 46(2016), Pp 1-36  [abstract]   
     
    372. A. R. Nasr-Isfahani,
    Radicals of ORE extension of skew armendariz rings,
    Comm. Algebra 44(2016), 1302-1320  [abstract]   
     
    373. M. Behboodi (Joint with G. Behboodi Eskandari),
    On rings over which every finitely generated module is a direct sum of cyclic modules,
    Hacettepe J. Math. Statis. 45(2016), 1335-1342  [abstract]   
     
    374. M. Fakhar (Joint with Z. Soltani and J. Zafarani),
    Fixed set theorems with application to the fixed point theory,
    Journal of Nonlinear and Convex Analysis 17(2016), 569--578  [abstract]   
     
    375. Sh. Heidarkhani,
    Multiple solutions for a quasilinear second order differential equation depending on a parameter,
    Acta Math. Sin. (Engl. Ser.) 32(2016), 199-208  [abstract]   
     
    376. H. Eshraghi, R. Hafezi and Sh. Salarian (Joint with Z. W. Li),
    Gorenstein projective modules over triangular matrix rings,
    Algebra Colloq. 23(2016), 97-104  [abstract]   
     
    377. E. Eftekhary (Joint with A. Alishahi),
    A refinement of sutured Floer homology,
    J. Symplectic Geom. 13(2015), 609-743  [abstract]   
     
    378. E. Eftekhary,
    Floer homology and splicing knot complements,
    Algebraic and Geometric Topology 15(2015), 3155-3213  [abstract]   
     
    379. M. Golshani (Joint with J. Cummings and Sy. D. Friedman),
    Collapsing the cardinals of Hod,
    J. Math. Log. 15(2015), DOI: 10.1142/S0219061315500075  [abstract]   
     
    380. M. Golshani (Joint with M. Gitik),
    Adding a lot of Cohen reals by adding a few. II,
    Fund. Math. 231(2015), 209-224  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.